# SDR ARWA1000204

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 75,317 hours, 25,106 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Torn
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM LOSS DOWN TO STADPIPE, EMERGENCY CHECK, LIST C/W.  RETURNED TO STATION.  FOUND O-RING FROM RT AILERON ACTUATOR TUBING FITTING LEAKING.  REPLACED O-RING IAW MM 20-60-0, OPS CHECK NORMAL.  NO LEAKS NOTED, SYSTEM CHECK SATISFACTORY.
